70 0

Fixed point theorems for improved alpha-Geraghty contractions in partial metric spaces

Title
Fixed point theorems for improved alpha-Geraghty contractions in partial metric spaces
Author
박춘길
Keywords
Fixed point; alpha-Geraghty contraction; partial metric space
Issue Date
2016-06
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 9, NO 6, Page. 4436-4449
Abstract
Rosa and Vetro [V. La Rosa, P. Vetro, J. Nonlinear Sci. Appl., 7 (2014), 1-10] established new fixed point results in complete partial metric spaces. In this paper, we improve the notion of alpha-Geraghty contraction type mappings and establish some common fixed point theorems for a pair of alpha-admissible mappings under an improved notion of alpha-Geraghty contraction type mappings in complete partial metric spaces. We give an example to illustrate these results. An application of main result to the existence of solution of system of integral equations is also presented. (C) 2016 All rights reserved.
URI
https://www.isr-publications.com/jnsa/articles-2678-fixed-point-theorems-for-improved-alpha-geraghty-contractions-in-partial-metric-spaceshttps://repository.hanyang.ac.kr/handle/20.500.11754/101259
ISSN
2008-1898; 2008-1901
DOI
http://dx.doi.org/10.22436/jnsa.009.06.83
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE